| Catalog Number |
MF7-13330 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced loss of a dental implant.A fractured implant that had been placed several years earlier by another clinician was removed, and a new implant was placed at the same site.At the 2-month follow-up, implant failure was observed.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.